# SDR SMIA200801101

- Difficulty date: January 9, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- Aircraft time: 17,938 hours, 21,565 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 7901998
- Part serial: 900501
- Condition: Failed
- Location: Right
- Part time: 17,563 hours, 19,334 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3050 - CREW REPORTED DURING LOW SPEED TAKEOFF ROLL, RIGHT ENGINE PROP FEATHERED.  UPON FURTHER TROUBLESHOOTING, RT TORQUE INDICATION WAS ZERO.  WHEN SELECTING AUTOCOARSEN SWITCH TO OFF, PROPELLER UN-FEATHERED BUT TORQUE INDICATION WAS STILL ZERO.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT ENGINE PCU, RIGHT ENGINE OIL TRANSFER TUBE, RIGHT ENGINE PROP ACTUATOR, AND AUTOCOARSEN COMPUTER SWITCH.
